Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonextended quadratic forms over polynomial rings over power series rings


Author: Raman Parimala
Journal: Proc. Amer. Math. Soc. 83 (1981), 453-454
MSC: Primary 15A63; Secondary 18F25
MathSciNet review: 627667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ R$ is a complete discrete valuation ring, then every quadratic space over $ R[T]$ is extended from $ R$. We here show by an example that a corresponding result for higher-dimensional complete regular local rings is not valid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A63, 18F25

Retrieve articles in all journals with MSC: 15A63, 18F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0627667-5
PII: S 0002-9939(1981)0627667-5
Keywords: Projective modules, quadratic spaces, extendibility
Article copyright: © Copyright 1981 American Mathematical Society